| Model Number |
APB-3-6-HX-ES |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report of an axium coil that had encountered friction/difficulty during delivery, had premature detachment, and separation.The patient was undergoing surgery for treatment of a ruptured aneurysm.It was noted the patient's blood flow was normal and vessel tortuosity was normal.It was reported that the 360 target coil 4x10 was inserted with no problem.However, when trying to insert the axium helix 3x6 micro catheter to reposition the aneurysm, so the coil had moved/returned to the sheath.When trying to insert the coil back to the microcatheter the coil detach by itself inside the sheath.It was noted that following occurred coil separation/break/premature detachment and there was friction/difficulty during delivery.The physician repositioned the coil only once.The physician did not attempt to detach the coil.Continuous flush was administered during the procedure.There was no surgical or medicinal intervention required.It was indicated that all devices were prepared as per the instructions for use (ifu), and no patient symptoms or further complications were reported as a result of this event.
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received.The cause of the event was not determined.During preparation, the introducer sheath was held verti cally when the implant coil was pulled back inside during hydration.No detachment attempts were made.The procedure was completed using a competitor coil.